Numerical solution of the boundary value problems in calculus of variations using parametric cubic spline method
Year: 2013
Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 275–282
Abstract
In this paper , a numerical solution based on parametric cubic spline is used for finding the solution of boundary value problems arising in the calculus of variations . The present approach has less computational coast and gives better approximation . This approximation reduce the problems to an explicit system of algebraic equations . Some numerical examples are also given to illustrate the accuracy and applicability of the presented method.
Journal Article Details
Publisher Name: Global Science Press
Language: English
DOI: https://doi.org/2024-JICS-22603
Journal of Information and Computing Science, Vol. 8 (2013), Iss. 4 : pp. 275–282
Published online: 2013-01
AMS Subject Headings:
Copyright: COPYRIGHT: © Global Science Press
Pages: 8